# SDR CALA2014080191586

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 42,498 hours, 17,452 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIRFONE ANTENNA AREA NEEDS REPAIRED AT FRAME 63 - 64 STRINGER 41 - 42LT VARIANT 002.  REPAIRED IAW SRM 53-00-11 PARAGRAPH 4S FIG 230.
